Fall Asleep Fast! Doxylamine Succinate Tablets 25 mg. Nighttime Sleep-Aid. Safe. Proven Effective. Just One Tablet Per Dose! Helps to reduce difficulty falling asleep.
(2 reviews) 2
Rating breakdown2 reviews
2 out of 2(100%)customers recommend this product.
Customer reviews for Good Sense Sleep Aid -- 32 Tablets
Review 1 for Good Sense Sleep Aid -- 32 Tablets
Duration of use:61-180 days
June 17, 2014
"Guaranteed to fall asleep easily. Quite half of the tablet"
2of2voted this as helpful.
Share this Review:
Review 2 for Good Sense Sleep Aid -- 32 Tablets
Duration of use:Over 180 days
Great Sleep Aid
August 12, 2013
"This is a generic version of Unisom Sleeptabs. Unlike all the other products on the market, this uses doxylamine succinate not diphenhydramine (active ingredient in Benadryl). Both are antihistamines that cause drowsiness which is why they are used as sleep aids. But, doxylamine succinate doesn't have the same problem as the products that contain diphenhydramine, namely losing effectiveness. Any product that contains diphendraymine, like Benadryl, generic Benadryl, or the other more costly sleep aids (which have the same ingredient), will cause drowsiness when you first take them. After awhile, your body adjusts and you lose the drowsiness effect, which defeats the purpose of taking them. This product doesn't have that problem. It's a good alternative to the costly name brands and works well for continued use. A word of caution. This product is strong. If you don't have time to devote 8 hours to sleep, you will have trouble waking up and be drowsy the next day. Also, taking half a pill can be just as effective. You can start with half and if needed take the other half."